# SDR ASAA0380569

- Difficulty date: August 29, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9957739137
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME CORRODED AT FS 1287 BETWEEN LONGERON 28L AND 28R.  REPLACED DAMAGED SECTION IAW SRM 53-03 AND 53-01.  (M)
